# SDR IPXA09557708

- Difficulty date: October 10, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Bent
- Location: Bs 1440 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WIRING SUPPORT BENT AFT CARGO BAY STA 1440 STR 10L.  REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
